# SDR AALA2018082079021

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 9,397 hours, 3,585 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Detached
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR PRESSURE SEAL WAS MISSING. ATTACHED THE PRESSURE SEAL IAW AMM 527322. OK FOR SERVICE.
